# SDR REXA2012042100554

- Difficulty date: April 21, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,970 hours, 20,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER WILL DEPLOY (AND GET GREEN REV ICON) BUT THROTTLES WILL NOT ADVANCE.  LEFT THRUST REVERSER OPS CHECKED NORMAL IAW AMM 78-30-00
